Show simple item record

dc.contributor.authorArcoya, David
dc.contributor.authorCarmona Tapia, José
dc.contributor.authorLeonori, Tommaso
dc.contributor.authorMartínez-Aparicio, Pedro J.
dc.contributor.authorOrsina, Luigi
dc.contributor.authorPetitta, Francesco
dc.date.accessioned2011-11-09T12:11:39Z
dc.date.available2011-11-09T12:11:39Z
dc.date.issued2009
dc.identifier.citationJ. Differential Equations 246 (2009) 4006–4042es_ES
dc.identifier.urihttp://hdl.handle.net/10835/360
dc.description.abstractWe study both existence and nonexistence of nonnegative solutions for nonlinear elliptic problems with singular lower order terms that have natural growth with respect to the gradient, whose model is $−\Delta u +\frac{|\nabla u|^2}}{u^\gamma} = f$ in $\Omega$, $u=0$ on $\partial \Omega$, where $\Omega$ is an open bounded subset of $\mathbb{R}$, $\gamma > 0$ and $f$ is a function which is strictly positive on every compactly contained subset of $\Omega$. As a consequence of our main results, we prove that the condition $\gamma<2$ is necessary and sufficient for the existence of solutions in $H^1_0(\Omega)$ for every sufficiently regular $f$ as above.es_ES
dc.language.isoenes_ES
dc.publisherElsevieres_ES
dc.subjectMatemáticases_ES
dc.titleExistence and nonexistence of solutions for singular quadratic quasilinear equationses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.jde.2009.01.016es_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record